Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Quincuncial Projection of the Sphere

C. S. Peirce
American Journal of Mathematics
Vol. 2, No. 4 (Dec., 1879), pp. 394-396
DOI: 10.2307/2369491
Stable URL: http://www.jstor.org/stable/2369491
Page Count: 4

You can always find the topics here!

Topics: Magnetic polarity, Longitude, Stripes, Sine function
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.